Entire Solutions of Logistic Type Delay Differential Equations

Entire Solutions of Logistic Type Delay Differential Equations

P. Nagaswara, S. Rajeshwari and M. Chand – GJM, Volume 6, Issue 2 (2021), 31-35.

The main purpose of this paper is to study the existence of admissible solutions of logistic delay differential equation of the form w^\prime(z)= w(z)[R(z,w(z)) + \sum_{j=1}^{k} b_{j} (z) w(z - c_{j})] by making use of Nevanlinna theory in complex analysis.

Categories: Issue2

Milestones:

Received: April 09, 2021
Accepted: September 24, 2021
Published online: December 30, 2021

Authors:

P. Nagaswara and S. Rajeshwari
School of Engineering,
Presidency University,
Bangalore-560 064, India

Mehar Chand
Department of Mathematics,
Baba Farid College,
Bathinda 151001, Punjab, India

Download: